Jesi Leigh (pyraterose) wrote in vaginapagina,
Jesi Leigh
pyraterose
vaginapagina

Yeast infection. HELP

 It has not been a good month for my ladybits. Over July 4th weekend I was diagnosed with kidney stones. Then last weekend I was put on antibiotics for a UTI, now I'm pretty positive the antibiotics have given me a yeast infection. I've never had one before, and the itching is terrible, so I got Monistat and just used it. Now I'm screaming and crying because the itching and burning has increased a thousand times. It says that it may cause moderate increases in those things, but this is so ridiculous I can't even stand it. 

Should I just wash it off and see a doctor tomorrow or is it supposed to be this way? I need help. I'm just so done with all the issues down there in the last month. Help. Please.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 8 comments